# SDR 04FDEA02643

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pan
- Part number: ATL005511
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT HAND FAN COWL INTERIOR HAS RUBBING APPROXIMATELY 8 INCHES ABOVE CENTER "U" BOLT.  REMOVED CENTER "U" BOLT FITTING TO FOM.  REMOVED DAMAGED SECTION OF PAN IAW DC10 SRM 51-35-01 VOL II.  WELD REPAIRED IAW FEDEX EA 8-5410-81450.  INSTALLED PAN IAW DC10 SRM 51-31-01 VOL II.  INSTALLED CENTER "U" BOLT AND FITTING IAW DC10 SRM 51-31-01 VOL II, REFERENCE N/R N00899.
